# SDR RMX029H3127223

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Aircraft time: 4,455 hours, 19,243 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 227 hours, 794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 4,455 hours, 19,243 cycles
- Stage of operation: AA
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HR INSP OF THE AIRFRAME THE FUSELAGE AFT FRAME USED FOR TAILBOOM ATTACHMENT WAS INSPECTED. THE TAILBOOM WAS REMOVED BECAUSE OF A SUSPECTED CRACK WHICH WAS FURTHER INSPECTED USING THE DYE PENETRANT INSP METHOD. A CRACK WAS VERIFIED TO HAVE A LENGTH OF APPROX 32MM. THE CRACK IS LOCATED AT APPROX STA 5062.7 MM, WL 1651 MM, RT BL 292 MM. A REPAIR FOR THIS LOCATION IS IN THE MM CHAPTER 53.10.22.772 REPAIRING THE AFT FRAME. THIS REPAIR CONSISTS OF ADDING 4 EACH DOUBLERS TO THE INSIDE OF THE FUSELAGE AFT FRAME.
